# SDR ASAA2023020641863

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 1,070 hours, 300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS L2 DOOR DIFFICULT TO OPEN AND CLOSE. GROUNDED - YES. VERIFIED DOOR ADJUSTMENTS ARE WITHIN SERVICEABLE LIMITS AND MEASUREMENTS REF B737-9 AMM 52-13-00-820-801. NO ADJUSTMENTS MADE TO DOOR. THERE WAS SOME PLAY ON THE FUSELAGE HINGE TORQUE TUBE, UPPER HINGE, RE-TORQUED TORQUE TUBE FASTENERS. REF AMM 52-13-41-400-800.
